Log Fano varieties over function fields of curves

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

Consider a smooth log Fano variety over the function field of a curve. Suppose that the boundary has positive normal bundle. Choose an integral model over the curve. Then integral points are Zariski dense, after removing an explicit finite set of points on the base curve.

Original languageEnglish (US)
Pages (from-to)7-21
Number of pages15
JournalInventiones Mathematicae
Volume173
Issue number1
DOIs
StatePublished - Jul 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Log Fano varieties over function fields of curves'. Together they form a unique fingerprint.

  • Cite this